# SDR SWAA2025091514788

- Difficulty date: September 12, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N8902Q
- Make and model: Boeing 737-8
- Aircraft serial: 68119
- Aircraft time: 6,804 hours, 3,709 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTS AFTER F/A FLASHLIGHT WILL NOT TEST.   R & R THE FLASHLIGHT AND BATTERY IAW 25-64-00.   OPS CHECK NORMAL.
